# SDR EIA2000305

- Difficulty date: December 1, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: DSC77S057
- Condition: Malfunctioned
- Location: Downlock Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FSD - AT TOP OF DESCENT WITH THRUST LEVERS AT IDLE, RIGHT GEAR UNSAFE LIGHT DID NOT ILLUMINATE.  AT LANDING, RT GEAR GREEN LIGHT FLICKERED AND WENT OUT.  REPLACED RT MLG DOWNLOCK SWITCH CONNECTOR PER MM 20.  ALL MLG INDICATION CHECKS NORMAL.  (M)
